# SDR IPXA09856151

- Difficulty date: January 31, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 56545005
- Condition: Misrepaired
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 852-S1-06, LT HORIZ STAB L/E REPAIR AT XFS 210 HAS RIVET SPACING LESS THAN 4D ON FILLER.  REPAIRED PER TIMCO REO-G12780 REV B, AND UPS EO DC8-5510-33643-A.
